Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 6, 2017, 10:11 PM CST for 8 counties in Missouri. It was in force for 64 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 10:11 PM CST (04:11 UTC)
- Expired
- Mar 6, 2017, 11:15 PM CST
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 10:15 PM CST | TSTM WND DMG | 3 Ene Preston, MO | TREE BLOWN OVER ONTO SHED. . |
| Mar 6, 10:15 PM CST | TSTM WND DMG | Preston, MO | PRESTON AREA: ONE HOME HAD ROOF BLOWN OFF WITH WATER DAMAGE INSIDE THAT RESIDENCE AFTER THE STORM. ENTRYWAY AWNING RIPPED OFF BUILDING IN TOWN. BILLBOARD SIGN DESTROYED. |
| Mar 6, 10:33 PM CST | TORNADO | 1 Wsw Macks Creek, MO | NWS SURVEY TEAM DETERMINED THAT AN EF1 TORNADO WITH 100-110 MPH WINDS DAMAGED A MOBILE HOME, OUTBUILDINGS AND TREES FROM 1 MILE SOUTHWEST OF MACKS CREEK TO 1.5 MILES SOUTHEAST OF MACKS CREEK. MAXIMUM WIDTH 1/4 MILE. |
| Mar 6, 10:37 PM CST | TORNADO | 1 S Rocky Mount, MO | EF0 TORNADO PRODUCED 75-85 MPH WINDS THAT DAMAGED OUTBUILDINGS AND DOCKS. MAX WIDTH WAS 50 YARDS WIDE. |
| Mar 6, 10:37 PM CST | TORNADO | 2 S Rocky Mount, MO | EF0 TORNADO PRODUCED 75-85 MPH WINDS THAT DAMAGED OUTBUILDINGS AND DOCKS. MAX WIDTH WAS 50 YARDS WIDE. |
| Mar 6, 10:50 PM CST | TSTM WND DMG | 2 Sse Rocky Mount, MO | REPORTED AT OAK KNOLL ROAD, ROCKY MOUNT, MO PART OF BUILDING ON ROAD. |
| Mar 6, 10:50 PM CST | TSTM WND DMG | 3 N Laurie, MO | HWY 5 TREE LANDED ON HOUSE. |
| Mar 6, 11:15 PM CST | TSTM WND DMG | 4 Sw Tuscumbia, MO | ROOF BLOWN OFF BARN. |
| Mar 6, 11:15 PM CST | TSTM WND DMG | 4 Wsw Tuscumbia, MO | ROOF BLOWN OFF BARN. |
| Mar 6, 11:17 PM CST | TSTM WND DMG | Macks Creek, MO | CONFIRMED STRUCTURAL DAMAGE ON CEMETERY ROAD IN MACKS CREEK. WAITING FOR ADDITIONAL REPORTS. |
| Mar 6, 11:18 PM CST | TSTM WND DMG | Marys Home, MO | MINOR DAMAGE TO A METAL SIGN AND OUTBUILDING. PICTURE FROM SOCIAL MEDIA AND TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
436
WUUS53 KSGF 070411
SVRSGF
MOC015-029-059-085-105-131-141-169-070515-
/O.NEW.KSGF.SV.W.0043.170307T0411Z-170307T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1011 PM CST MON MAR 6 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Hickory County in central Missouri...
Northern Dallas County in southwestern Missouri...
Benton County in central Missouri...
Miller County in central Missouri...
Northwestern Laclede County in southwestern Missouri...
Northwestern Pulaski County in central Missouri...
Camden County in central Missouri...
Southern Morgan County in central Missouri...
* Until 1115 PM CST
* At 1010 PM CST, severe thunderstorms were located along a line
extending from near Stover to 13 miles southeast of Warsaw to near
Hermitage, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northern Fort Leonard Wood... Lake of The Ozarks...
Pomme de Terre Lake... Truman Lake...
Lake of The Ozarks State Park... Pomme De Terre State Park...
Ha Ha Tonka State Park... Waynesville...
Eldon... Osage Beach...
St. Robert... Camdenton...
Village of Four Seasons... Warsaw...
Richland... Lake Ozark...
Pittsburg... Cole Camp...
Crocker... Laurie...
This includes Interstate 44 between mile markers 154 and 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for central,
southwestern and west central Missouri.
LAT...LON 3854 9306 3834 9308 3844 9263 3843 9241
3834 9240 3834 9229 3832 9225 3833 9219
3778 9218 3781 9357 3792 9357 3792 9351
3808 9350 3838 9331 3853 9324
TIME...MOT...LOC 0410Z 269DEG 38KT 3839 9305 3816 9316 3789 9331
HAIL...1.00IN
WIND...60MPH
$$
Frye2 follow-up statements
790
WWUS53 KSGF 070423
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1023 PM CST MON MAR 6 2017
MOC015-029-059-085-105-131-141-169-070515-
/O.CON.KSGF.SV.W.0043.000000T0000Z-170307T0515Z/
Hickory MO-Dallas MO-Benton MO-Miller MO-Laclede MO-Pulaski MO-
Camden MO-Morgan MO-
1023 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR HICKORY...NORTHERN DALLAS...SOUTHEASTERN BENTON...MILLER...
NORTHWESTERN LACLEDE...NORTHWESTERN PULASKI...CAMDEN AND SOUTHERN
MORGAN COUNTIES...
At 1022 PM CST, severe thunderstorms were located along a line
extending from near Versailles to 10 miles west of Laurie to near
Urbana, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Northern Fort Leonard Wood... Lake of The Ozarks...
Pomme de Terre Lake... Truman Lake...
Lake of The Ozarks State Park... Pomme De Terre State Park...
Ha Ha Tonka State Park... Waynesville...
Eldon... Osage Beach...
St. Robert... Camdenton...
Village of Four Seasons... Richland...
Lake Ozark... Pittsburg...
Crocker... Laurie...
Iberia... Hermitage...
This includes Interstate 44 between mile markers 154 and 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for central,
southwestern and west central Missouri.
LAT...LON 3834 9307 3844 9263 3843 9241 3834 9240
3834 9229 3832 9225 3833 9219 3778 9218
3781 9357 3792 9357 3792 9351 3808 9350
3818 9340 3834 9316
TIME...MOT...LOC 0422Z 269DEG 38KT 3839 9290 3816 9301 3789 9316
HAIL...1.00IN
WIND...60MPH
$$
Frye160
WWUS53 KSGF 070456
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1056 PM CST MON MAR 6 2017
MOC015-070506-
/O.CAN.KSGF.SV.W.0043.000000T0000Z-170307T0515Z/
Benton MO-
1056 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. Severe
thunderstorm warnings remain further east with these storms.
A tornado watch remains in effect until 300 AM CST for central and
southwestern Missouri.
LAT...LON 3844 9263 3843 9241 3834 9240 3834 9229
3832 9225 3833 9219 3778 9218 3781 9326
TIME...MOT...LOC 0456Z 269DEG 38KT 3839 9246 3817 9257 3790 9272
$$
MOC029-059-085-105-131-141-169-070515-
/O.CON.KSGF.SV.W.0043.000000T0000Z-170307T0515Z/
Hickory MO-Dallas MO-Miller MO-Laclede MO-Pulaski MO-Camden MO-
Morgan MO-
1056 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHEASTERN HICKORY...NORTHERN DALLAS...MILLER...NORTHWESTERN
LACLEDE...NORTHWESTERN PULASKI...CAMDEN AND SOUTHEASTERN MORGAN
COUNTIES...
At 1056 PM CST, severe thunderstorms were located along a line
extending from near Hickory Hill to near Osage Beach to 7 miles south
of Camdenton, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Northern Fort Leonard Wood... Lake of The Ozarks...
Lake of The Ozarks State Park... Ha Ha Tonka State Park...
Waynesville... Eldon...
Osage Beach... St. Robert...
Camdenton... Village of Four Seasons...
Richland... Lake Ozark...
Crocker... Laurie...
Iberia... Sunrise Beach...
Urbana... Saint Elizabeth...
St. Elizabeth... Macks Creek...
This includes Interstate 44 between mile markers 154 and 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for central and
southwestern Missouri.
LAT...LON 3844 9263 3843 9241 3834 9240 3834 9229
3832 9225 3833 9219 3778 9218 3781 9326
TIME...MOT...LOC 0456Z 269DEG 38KT 3839 9246 3817 9257 3790 9272
HAIL...1.00IN
WIND...60MPH
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:25 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 6, 5:25 PM CST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
525 PM CST Mon Mar 6 2017
.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017
Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.
The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.
Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.
The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.
Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.
.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017
Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 521 PM CST Mon Mar 6 2017
KSGF/KJLN/KBBG tafs: A strong cold front will move through the taf
sites 04z-08z with a line of thunderstorms. Some severe with
strong winds. Brief mvfr/ifr conditions are expected with heavier
rainshowers. VFR is expected post frontal. Strong south winds
ahead of the front will diminish for a time after the frontal
passage, but moderately strong gusts should pick back up again
toward 15z with sfc heating/mixing.
&&
.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017
A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.
Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ055>057-066>069-
077>081-088>095-101>103.
Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
066>070-077>081-088>090-094.
KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.
Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
101.
&&
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...DSA
FIRE WEATHER...BoxellHazardous weather outlook, Mar 6, 9:21 PM CST, 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 921 PM CST Mon Mar 6 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 921 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Elevated Hail risk. Significant Thunderstorm wind damage risk. Significant Lightning risk. Elevated Non thunderstorm wind risk. DISCUSSION... A line of severe thunderstorms over western Missouri and southeast Kansas will continue to move quickly to the east and southeast through the outlook area over the next six hours. Damaging winds of 60 to 80 mph are expected with storms as they move into central and southwest Missouri. A few scattered storms are also developing ahead of the line in Arkansas. These should also be monitored for severe development as they move northeast into southern Missouri. All modes of severe weather will be possible including tornadoes, hail and damaging winds, but short term emphasis will be on damaging winds and possible tornadoes with the line of storms moving into southwest and west central Missouri. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Behind the frontal passage, a mild and very dry air mass will return to the region Tuesday. Elevated to significant fire weather conditions will be possible Tuesday and to a lesser extent on Wednesday. A Red Flag Warning has been issued for areas along and north of the Interstate 44 corridor for Tuesday. Thunderstorms will again be possible late in the week into the first part of the weekend as a front sets up in the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will continue to be needed over the next few hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Mar 6, 9:20 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 4 NW BRAZILTON 37.60N 95.00W
03/06/2017 CRAWFORD KS FIRE DEPT/RESCUE
146 HWY AND 50TH AVE, IN CRAWFORD COUNTY,
VEHICLE BLOWN OFF OF ROADWAY, TREES DOWN.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 9:26 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG NEVADA 37.84N 94.35W
03/06/2017 VERNON MO EMERGENCY MNGR
POSSIBLE TORNADO SOUTH OF NEVADA AT THE
BELLAMY EXIT. POWER FLASHES. SENDING DEPUTY
TO CHECK.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMSpecial weather statement, Mar 6, 9:40 PM CST, 31 minutes before
Special Weather Statement National Weather Service Springfield MO 940 PM CST MON MAR 6 2017 MOZ095>097-102>105-070445- Douglas MO-Barry MO-Ozark MO-Taney MO-Howell MO-Christian MO- Stone MO- 940 PM CST MON MAR 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR OZARK...DOUGLAS...SOUTHEASTERN CHRISTIAN...TANEY...SOUTHERN STONE...HOWELL AND SOUTHEASTERN BARRY COUNTIES UNTIL 1045 PM CST... At 938 PM CST, Doppler radar was tracking a severe thunderstorms developing over northern Arkansas, moving northeast at 55 mph. There is the potential for golf ball size hail,destructive winds up to 70 mph, and isolated tornadoes with these storms as they move into southern Missouri later this evening. Stay weather aware for possible warnings. Locations impacted include... West Plains... Branson... Lake Taneycomo... Table Rock Lake... Bull Shoals Lake... Table Rock State Park... Roaring River State Park... Norfork Lake... Hollister... Silver Dollar City... Ava... Mountain View... Kimberling City... Forsyth... Willow Springs... Merriam Woods... Shell Knob... Kissee Mills... Reeds Spring... Rockaway Beach... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely. Listen for possible warnings and be prepared to take appropriate action should severe weather threaten. && A tornado watch remains in effect until 300 AM CST for south central and southwestern Missouri. LAT...LON 3650 9386 3706 9296 3705 9167 3650 9168 TIME...MOT...LOC 0338Z 245DEG 74KT 3627 9348 Griffin
Local storm report, Mar 6, 9:42 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG ARMA 37.54N 94.70W
03/06/2017 CRAWFORD KS FIRE DEPT/RESCUE
LARGE TREE LIMB DOWN BETWEEN 8TH AND 9TH
STREET ON WASHINGTON. RELAYED VIA RADIO.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST 1 WNW WEBB CITY 37.15N 94.50W
03/06/2017 M60 MPH JASPER MO ASOS
REPORTED AT JOPLIN AIRPORT.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 6, 10:08 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 1 W CRESTLINE 37.17N 94.72W
03/06/2017 CHEROKEE KS FIRE DEPT/RESCUE
HWY 69 N 8 POWER POLES AND LINES DOWN. TIME
REPORTED TO FIRE DEPT.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 39 min |
| Mar 6, 9:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Mar 6, 9:09 PM CST | Special Weather Statement | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 4 more | 81 min |
| Mar 6, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Mar 6, 9:19 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 6, 9:21 PM CST | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 24 min |
| Mar 6, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 55 min |
| Mar 6, 9:40 PM CST | Special Weather Statement | SGF | Douglas, Howell, Ozark, Stone, Taney | 65 min |
| Mar 6, 9:40 PM CST | Tornado Warning | SGF | St. Clair | 19 min |
| Mar 6, 9:43 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Mar 6, 10:00 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Greene, Jasper, Lawrence and 3 more | 60 min |
| Mar 6, 10:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 61 min |
| Mar 6, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more | 56 min |
| Mar 6, 10:29 PM CST | Tornado Warning | SGF | Camden, Miller, Morgan | 31 min |
| Mar 6, 10:41 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Stone | 64 min |
| Mar 6, 10:49 PM CST | Tornado Warning | SGF | Dallas, Laclede | 41 min |
| Mar 6, 10:50 PM CST | Tornado Warning | SGF | Camden, Miller, Pulaski | 40 min |
| Mar 6, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Pulaski and 3 more | 58 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Mar 6, 11:12 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 63 min |
| Mar 6, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Mar 6, 11:41 PM CST | Tornado Warning | SGF | Maries, Phelps | 34 min |
| Mar 6, 11:43 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 47 min |
| Mar 6, 11:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 54 min |
| Mar 6, 11:58 PM CST | Severe Thunderstorm Warning | SGF | Christian, Laclede, Pulaski, Texas, Webster, Wright | 62 min |
| Mar 7, 12:12 AM CST | Severe Thunderstorm Warning | SGF | Dent | 63 min |
| Mar 7, 12:19 AM CST | Tornado Warning | SGF | Howell | 41 min |
| Mar 7, 12:34 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 56 min |
| Mar 7, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 49 min |
| Mar 7, 1:23 AM CST | Special Weather Statement | SGF | Howell, Oregon | 52 min |
| Mar 7, 2:14 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| Mar 7, 2:10 PM CST | Fire Weather Watch | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 5 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.